# SDR AALA202407099113

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 24,880 hours, 9,869 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #2 ELEVATOR HINGE FITTING BEARING WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
